MathSciNet Relay Station
MathSciNet bibliographic data
MR1675051 60J65 (60F10 60H99)
Boué, Michelle; Dupuis, Paul A variational representation for certain functionals of Brownian motion. Ann. Probab. 26 (1998), no. 4, 1641–1659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement